| Catalog Number |
72201776 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Event or Problem Description
It was reported that during an arthroscopy, when inserting the biosure helicoil screw into the tibial tunnel, it broke without exerting force, the device was removed in its entirety.The procedure was completed with a smith and nephew back up device with no surgical delay.The patient is stable, no further complications were reported.
Event or Problem Description
It was reported that during an arthroscopy, when inserting the biosure helicoil screw into the tibial tunnel, it broke without exerting force, the device was removed in its entirety.There wasn´t a void left in the patient the procedure was completed with a smith and nephew back up device using the original drilled bone hole with no surgical delay.The patient is stable, no further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).B5 and h6 updated.
Additional Manufacturer Narrative
H10: h3, h6: the reported device was not returned to the designated complaint unit for independent evaluation.However, an image evaluation was performed and found the broken device outside of its package.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the material specifications found that the storage requirements for the material are specified, and the material must comply with provided percentage composition specifications as measured by ash test.The root cause of the reported event could not be determined since findings cannot lead to a clear cause of the reported event.Factors that could have contributed to the reported event include off-axis insertion, or improper preparation of the insertion site.No containment or corrective actions are recommended at this time.